# SDR UIEA2018112102665

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 60,456 hours, 43,428 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Corrupted
- Location: Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, G, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT DECK TEMP REACHED 36 C PER QRH TURNED OFF TRIM AIR STILL COULD NOT CONTROL FLT DECK TEMP ( FOUND POORLY CONNECTED WIRE TO PIN 2 CONNECTOR D490 RETERMINATED WIRE IAW B767 SWPM 20-60-00 SYSTEM OPS CHECKS GOOD AT THIS TIME  )
